FLUCONTROL MAX x 10 tablets

Aflofarm


£12.99 £20.00




FluControl Max is a first aid preparation for cold and flu symptoms. It contains a large dose of paracetamol, which relieves pain and fever, and additional ingredients that reduce the amount of nasal discharge and mucosal edema.

FluControl Max Composition:
paracetamol 650mg, phenylephrine hydrochloride 10mg and chlorfenamine melaeate 4mg

FluControl Max Other ingredients:
povidone k 30, croscarmellose sodium, magnesium stearate, prosolv Eaxy tab. SP: microcrystalline cellulose, colloidal anhydrous silica, sodium stearyl fumarate, sodium carboxymethyl starch A, hypromellose, hydroxypropyl cellulose, HT bronze, cochineal red, capol.

FluControl Max Action:
FluControl Max is a new agent with extremely high potency. The preparation is indicated for the relief and treatment of the first symptoms of colds and flu with fever. FluControl Max also helps to eliminate weak or moderate pain associated with indisposition and swelling of the nasal mucosa with the formation of secretions.

Application:
FluControl Max is a preparation that relieves pain and fever, reduces the amount of nasal discharge and reduces swelling of the nasal mucosa.

Dosage:
Adults and children over 12 years: 1 tabl. if necessary, the dose may be repeated, but not more often than every 4-6 hours. Do not use more than 6 tables. per day.